RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2007, Volume 7, Number 4  

This issue of the Moscow Mathematical Journal is dedicated to Victor Ginzburg on the occasion of his 50th birthday.


Victor Ginzburg
A. A. Beilinson, R. V. Bezrukavnikov, M. V. Finkel'berg, Yu. S. Ilyashenko, A. Kh. Shen', M. A. Tsfasman, D. Kaledin
579
BGG correspondence for toric complete intersections
V. Yu. Baranovsky
581
Hochschild and cyclic homology of preprojective algebras of ADE quivers
P. Etingof, Eu Ching-Hwa
601
Poisson geometry of the Grothendieck resolution of a complex semisimple group
S. Evens, Jiang-Hua Lu
613
Some remarks on formality in families
D. Kaledin
643
Local structure of hyperkähler singularities in O'Grady's examples
D. Kaledin, M. Lehn
653
Quiver varieties and Hilbert schemes
A. G. Kuznetsov
673
Sheaves on ALE spaces and quiver varieties
H. Nakajima
699
The central support of the Plancherel measure of an affine Hecke algebra
E. Opdam
723
Primitive ideals, non-restricted representations and finite $W$-algebras
A. A. Premet
743
Alexei B. Sossinsky
A. V. Chernavskii, Yu. S. Ilyashenko, S. K. Lando, S. V. Matveev, M. A. Tsfasman, V. A. Vassiliev
763
Moscow Mathematical Journal
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019